# SDR SWAA2024061486534

- Difficulty date: May 16, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120DF AT FWD CARGO COMPARTMENT 2024-340003<[01] REPLACED FLOOR PANEL 120DF AT FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 13 REV F. MATERIAL USED: ALUMINUM SHEET 2024T3-071? PO. 2024 155338 1. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED FLOOR PANEL 120DF AT FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 13 REV F. MATERIAL USED: ALUMINUM SHEET 2024T3-071? PO. 2024 155338 1. SEE INDIVIDUAL SIGN-OFF BELOW.
